# SDR 9901115506

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Door 4r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERGENCY EXIT SIGN AND LIGHT INOPERATIVE UPON MAINTENANCE CHECK.  MAINTENANCE REPLACED THE BATTERY PACK WITH A SERVICEABLE UNIT.  OPERATIONAL TEST WAS SATISFACTORY.
